MathSciNet Relay Station
MathSciNet bibliographic data
MR749370 (86h:65092) 65K10 (90C30)
Nash, Stephen G. Newton-type minimization via the Lánczos method. SIAM J. Numer. Anal. 21 (1984), no. 4, 770–788.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement